# SDR C77A20170612001

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 25,956 hours, 15,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001422006
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH PERMANENT REPAIRS OF AN ELONGATED FASTENER HOLE ON THE RT WING LOWER ROOT SKIN PANEL. REFERENCE ETD2017-170-049399 FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. THE TOTAL ELONGATIONS MEASURE 0.315 INCHES. EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2017-170-049319, WHICH PROVIDES A PERMANENT REPAIR BY REAMING OUT THE DAMAGE AND INSTALLING A STRAIGHT REPAIR BUSHING IN THE AREA. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE AFFECTED PART IS PSE AND THE EO IS RESTORING STRENGTH. EO E175-57MR-006 WAS ACCOMPLISHED UNDER WO 2290196.
